# SDR DALA1125546304

- Difficulty date: March 29, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 91,419 hours, 11,520 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 1 MAIN ENTRY DOOR SKIN EXTERIOR SURFACE CRACK. L=0.5"  BS444. S-23L. SKIN REPAIRED IAW ER/A 489972-14, REV ORIG.
